# SDR SWAA2024041863558

- Difficulty date: March 15, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 64,630 hours, 35,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 747-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AFT CARGO RH 'Z' CHANNEL FROM STA 747 TO STA 767 RBL 21 WL 155.5 HAS SPOTS OF CORROSION.<[01] R/H Z-CHANNEL WAS REMOVED AND REPLACED ON TASK CARD TTG8Q00S52GA.;[02] VERIFIED 1.
